Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Parki

Red Face from Accutane

Recommended Posts

Anyone know how I can deal with this? Im using Pjytomer Purycfying cleansing Gel twice a day and thats it. Anyone any ideas why my skin is looking so red. Ive been on accutane for 6 weeks and my skin is clearing.

Thanks.

Link to post
Share on other sites

Ive now switched to An Avene Gentle Cleanser and its slightly better so will see how it goes. Im on my 6th week of a 4 month course of accutane. Im on 60mg per day but I still have a couple spots. When is it likely to really be over it? Whats the best stages of improvement? I started off on 40mg and went upto 60mg 2 weeks ago. Thanks

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×